Issues

 / 

1986

 / 

July

  

Reviews of topical problems


Khokhlov’s method in the theory of nonlinear waves

PACS: 42.65.−k, 42.25.Fx (all)
DOI: 10.1070/PU1986v029n07ABEH003456
URL: https://ufn.ru/en/articles/1986/7/a/
Citation: Akhmanov S A "Khokhlov's method in the theory of nonlinear waves" Sov. Phys. Usp. 29 589–606 (1986)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
@article{Akhmanov:1986,
	author = {S. A. Akhmanov},
	title = {Khokhlov's method in the theory of nonlinear waves},
	publisher = {Physics-Uspekhi},
	year = {1986},
	journal = {Phys. Usp.},
	volume = {29},
	number = {7},
	pages = {589-606},
	url = {https://ufn.ru/en/articles/1986/7/a/},
	doi = {10.1070/PU1986v029n07ABEH003456}
}

Оригинал: Ахманов С А «Метод Хохлова в теории нелинейных волн» УФН 149 361–390 (1986); DOI: 10.3367/UFNr.0149.198607a.0361

R.V. Khokhlov is author of Physics-Uspekhi

References (128) Cited by (13) Similar articles (20)

© 1918–2020 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions